Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Extreme lower abdominal pain, heavy bleeding after months of surgical abortion, intense rectal pain on sitting for long. Suggestion?

A little over 2 months ago, I had a surgical abortion at 19 weeks, I was told by my doctor there was many complications during my pregancy & termination would be advised from that point. I had the procedure done in Englewood, it was a 2 day procedure. For the last 3 weeks I have been experiencing extreme lower abdominal Pain & bleeding everyday. 2 days ago I started bleeding so heavily it was going through my clothing. I immediately went to the hospital, they did blood work, pelvic exam, & ultra sound . The doctor told me thT my blood count was ok, & there was no sign of retain tissue on the ultra sound & that she wasn t a gyno . She then called the doctor in Englewood who said its normal & probably my period. It doesn t seem right to me, I also had clots at the hospital & am still today having lower stomach pain. Also, from the start I ve been having bad pain in my rectum area when I sit too long. I ve been told its my period, but am still in pain. Something isn t right, can you please help me?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN, Gynecologic Oncology 's  Response
post abortion -heavy Bleeding And Rectal pain after abortion suggest
1Pelic inflammatory disease.- infection of of lower genital organs which could have been immediately after abortion low grade initailly.dormant.
1endometrosis- a condition where some of menstrual blood enters the abdominal cavity. Keeps growing as per menstrual cycles & leads to rectal pian.
Answered: Thu, 26 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor